Random walks on dual Sierpinski gaskets

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

27 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)91-96
Journal / PublicationEuropean Physical Journal B
Volume82
Issue number1
Publication statusPublished - Jul 2011

Abstract

We study an unbiased random walk on dual Sierpinski gaskets embedded in d-dimensional Euclidean spaces. We first determine the mean first-passage time (MFPT) between a particular pair of nodes based on the connection between the MFPTs and the effective resistance. Then, by using the Laplacian spectra, we evaluate analytically the global MFPT (GMFPT), i.e., MFPT between two nodes averaged over all node pairs. Concerning these two quantities, we obtain explicit solutions and show how they vary with the number of network nodes. Finally, we relate our results for the case of d = 2 to the well-known Hanoi Towers problem. © 2011 EDP Sciences, SIF, Springer-Verlag Berlin Heidelberg.

Citation Format(s)

Random walks on dual Sierpinski gaskets. / Wu, Shunqi; Zhang, Zhongzhi; Chen, Guanrong.
In: European Physical Journal B, Vol. 82, No. 1, 07.2011, p. 91-96.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review